# SDR AALA202208188462

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,859 hours, 35,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30665609
- Part serial: A6476RP
- Condition: None
- Location: Zone 800 - Doors
- Part time: 57,310 hours, 31,041 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDE REQUIRES REPLACEMENT DUE TO EXTERNAL EMERGENCY LIGHT FAULT ON EMERGENCY POWER SUPPLY UNIT 13WL. REPLACED L2 SLIDE PER TASK CARD 26L00025011.
